International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 275-280

Irresolute multifunctions

V. Popa

Department of Mathematics, Higher Education Institute, Bacau 5500, Romania

Received 12 February 1987

Copyright © 1990 V. Popa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper considers a new class of multifunctions, the irresolute multifunctions. For the irresolute multifunctions we give some theorems of characterizations. Some relations between continuous multifunctions and irresolute multifunctions are established.